# SDR UIEA2011061000299

- Difficulty date: June 10, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 108,674 hours, 21,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 PASSENGER DOOR (ASSY PN 65B01842-287, SN TLS 13762) AFT UPPER CORNER WITH CRACK REPAIR AT INTERNAL SURFACE.  THE CRACK WHICH MEASURES APPROX 1.5 INCHES LONG (REPAIRED WITH STOP DRILL AT BOTH ENDS.  IN ADDITION, A REPAIR ANGLE WAS FOUND AT THE AFT EDGE AS SHOWN IN FIGURE 1.  THE ANGLE REPAIR APPEARED TO HAVE BEEN INSTALLED IAW SRM 52-10-02.)
